# SDR CA061216003

- Difficulty date: December 12, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Boeing 727243
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8C08NN0290
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O DURING CLIMB (B) PUMP LOW PX LITE ILLUMINATED WITH FLUID QTY DROP.  RETURNED TO DEPARTURE, HYD LINE REPLACED IN B COMPT.  (TC NR 20061216003)
